Semigroups whose proper subsemigroups are duo

Alessandra Cherubini; Ada Varisco

Czechoslovak Mathematical Journal (1984)

  • Volume: 34, Issue: 4, page 630-644
  • ISSN: 0011-4642

How to cite

top

Cherubini, Alessandra, and Varisco, Ada. "Semigroups whose proper subsemigroups are duo." Czechoslovak Mathematical Journal 34.4 (1984): 630-644. <http://eudml.org/doc/13487>.

@article{Cherubini1984,
author = {Cherubini, Alessandra, Varisco, Ada},
journal = {Czechoslovak Mathematical Journal},
keywords = {subduo semigroups; idempotents; archimedean subduo semigroups; subduo groups},
language = {eng},
number = {4},
pages = {630-644},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Semigroups whose proper subsemigroups are duo},
url = {http://eudml.org/doc/13487},
volume = {34},
year = {1984},
}

TY - JOUR
AU - Cherubini, Alessandra
AU - Varisco, Ada
TI - Semigroups whose proper subsemigroups are duo
JO - Czechoslovak Mathematical Journal
PY - 1984
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 34
IS - 4
SP - 630
EP - 644
LA - eng
KW - subduo semigroups; idempotents; archimedean subduo semigroups; subduo groups
UR - http://eudml.org/doc/13487
ER -

References

top
  1. Anjaneyiilu A., 10.1007/BF02572675, Semigroup Forum 20 (1980) 129-144. (1980) MR0579722DOI10.1007/BF02572675
  2. Anjaneyulii A., 10.1007/BF02572794, Semigroup Forum 22 (1981) 151-158. (1981) MR0606191DOI10.1007/BF02572794
  3. Anjaneyiilu A., 10.1007/BF02572805, Semigroup Forum 22 (1981) 257-276. (1981) MR0613095DOI10.1007/BF02572805
  4. Cherubini A., A. Varisco, 10.1007/BF02676633, Semigroup Forum 23 (1981) 35-48. (1981) Zbl0468.20051MR0627143DOI10.1007/BF02676633
  5. Cherubini A., A. Varisco, Quasi hamiltonian semigroups, Czechoslovak Math. Journal 33 (1983) 131-140. (1983) Zbl0517.20040MR0687426
  6. Cherubini A., A. Varisco, 10.1007/BF02572482, Semigroup Forum 25 (1984) 155-172. (1984) Zbl0524.20040MR0729661DOI10.1007/BF02572482
  7. Clifford A. H., G. B. Preston, The algebraic theory of semigroups, Vol. I, Amer. Soc. (1961). (1961) Zbl0111.03403MR0132791
  8. Oľšanskiî A. Ju., An infinite group with subgroups of prime orders, (Russian), Izv. Akad. Nauk SSSR Ser. Mat. 44 (1980) 309-321. (1980) MR0571100
  9. Petrich M., Introduction to Semigroups, Merrill Books (1973). (1973) Zbl0321.20037MR0393206
  10. Pondělíček В., On a certain relation for closure operation on a semigroup, Czechoslovak Math. Journal 20 (1970) 220-231. (1970) Zbl0198.34304MR0260905
  11. Pondělíček В., On weakly commutative semigroups, Czechoslovak Math. Journal 25 (1975) 20-23. (1975) Zbl0307.20039MR0387460
  12. Rédei L., A. N. Trachtman, 10.1007/BF02095632, Per. Math. Hung. 1 (1971) 15-23. (1971) Zbl0232.20120MR0291336DOI10.1007/BF02095632

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.